I just took one 5mg. methadone about 3 hours ago. My doctor just prescribed it yesterday for pain and I have been afraid to take it. It is making me shakey and I just plain feel weird! I am also coughing, itchy and have hot/cold spells. I have heart palpitations and I am irritated. I have never taken this B4. How long B4 it gets better? It took about 2 hours to hit me. How long do you have to take it B4 all of this goes away? Need advice from someone with experience with this. Thank you!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...